# SDR USAA2010060491061

- Difficulty date: June 4, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 61,202 hours, 38,197 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: 311A1450
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - CRACK EMANATING FROM LEFT PYLON SKIN PANEL CUTOUT NR 5727 AT FORWARD CORNER.  REPAIRED LEFT PYLON SKIN PANEL CUTOUT NR 5727 AT FORWARD CORNER IAW TYPICAL REPAIR 54-30-07.
